Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/1929
Title: К статистике русских фамилий. I
Other Titles: On the Russian Family Names Statistics. I.
Authors: Журавлев, А. Ф.
Zhuravlev, A. F.
Issue Date: 2005
Publisher: Издательство Уральского университета
Citation: Журавлев А. Ф. К статистике русских фамилий. I / А. Ф. Журавлев // Вопросы ономастики. – 2005. – № 2. – С. 126-146.
Keywords: ФАМИЛИИ
РУССКИЕ ФАМИЛИИ
ОНОМАСТИКА
URI: http://hdl.handle.net/10995/1929
RSCI ID: https://elibrary.ru/item.asp?id=18993718
Origin: Вопросы ономастики. 2005. № 2.
Appears in Collections:Вопросы ономастики

Files in This Item:
File Description SizeFormat 
VO-2005-02-11.pdf266,63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.